# SDR AALA200803145

- Difficulty date: December 20, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- Aircraft time: 58,469 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA INFLIGHT - ON FINAL APPROACH BOTH LEADING EDGE AND TRAILING EDGE FLAP DISAGREE INDICATIONS.  REPLACED NUMBER ONE FLAP SLAT ELECTRONICS UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
